# SDR EIAA980171

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, MAIN CARGO DOOR LATCH FITTING NR 9 HAS CORROSION AT THE AFT OUTBOARD HOLE.  REMOVED CORROSION AT NR 9 FITTING PER ECRA 481-52-126-2 AND REINSTALLED FITTING PER EO 52-747-1002-90 REV D.  (M)
